# SDR F3LA200200080

- Difficulty date: February 24, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 28,949 hours, 15,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED AFT CARGO BAY FLOOR TIE DOWN TRACK AT STA 859, RBL 13.8, CORRODED.  SPLICED IN SECTION OF AFT CARGO BAY FLOOR TIE DOWN TRACK PER SRM 53-00-53.
